# SDR ABXA9500666

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: NAS1304
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C - CHECK INSPECTION AND COMPLIANCE OF A.D. 91-22-07; A.S.B. 32-244, FOUND LEFT OUTBOARD MAIN LANDING GEAR DOOR ARM ASSEMBLY HAD EXCESSIVE PLAY.  REPLACED BOLT IAW DC-9 OVERHAUL MANUAL 32-10-6.
